home submit paper guide for authors contact us register search archive current issue journal info
   [Home ] [Archive]    
Main Menu
Journal Information::
Articles archive::
For Authors::
Contact us::
Site Facilities::
Editorial Workflow::
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 7, Issue 2 (4-2017) ::
Back to browse issues page
XML Optimization of Solution Regularized Long-wave Equation by Using Modified Variational Iteration Method
T. Allahviranloo , Sh. Sadigh Behzadi
Abstract (349 Views)      
Back to browse issues page
Export as: HTML | XML | RSS
ژورنال بین المللی پژوهش عملیاتی International Journal of Applied Operational Research - An Open Access Journal
Persian site map - English site map - Created in 0.055 seconds with 776 queries by yektaweb 3535